Sunday, March 19, 2017

How quickly a day changes

Well, I never tatted from my new book, I never enjoyed sitting outside....instead it was several hours in the ER for me. Remember the visit with the doctor for my knee? When they took my blood pressure it was sky high and they did take it several times. So it was suggested that I follow up with my doctor if it remain high. I took my pressure later that evening and then again yesterday morning...more than once, and it was still very high. Do off to the ER Mr H and I went. After time spent with the monitor hooked up, an IV inserted, chest x-rays and blood work, they found nothing wrong...not to worry but still follow up with my PCP. They did give me another BP med ( I already take 2 a day) right there and an RX for it to take for 14 days. So.......when we arrived back home I was too tired and sore...did I mention that I have the bruise of bruises at the IV site?, and just felt out of sorts. Not a good day at all. I am starting this one with a headache and still a very sore right arm.....my stitching/tatting arm. Even though the temps will be in the 90s, I hope to sit outside and tat after I get my new med at the pharmacy. As Dennis sat with me in the ER room, he said "we should have brought your new tatting book". I looked down at my right arm...IV, then to my left arm...BP machine and yes, the right index finger attached to a gadget...."Denny ( that is what I call him) now how would I even hold the book". "Oh you could manage"..at least he was thinking of me. About those Mourning Doves...there are 2 more eggs. Things look so pretty with flowers blooming and everything nice and green.  As I sit here and type, I just realized that this computer desk is still a mess....maybe later. Thank you for the kind words and for taking time to visit. Thank you most of all for your friendship. Let's all have a good day!

13 comments:

Vicki said...

Oh Gracie, I'm so sorry to hear you're not feeling well. I hope the new medicine will help bring your BP down. I can empathize with spending hours in the ER. I was in the ER at Del Webb with my daughter for four hours early (midnight to 4 am) Saturday morning. I didn't even try to take anything to pass the time because I knew I wouldn't get to it. Take care!!

Shelly said...

That is scary. Hopefully, this new medication will help get your BP down. Sounds like today is a good one to really do nothing but sit outside and admire your lanai and plants and just take it easy.

Joanie said...

I am sorry you aren't feeling well, I hope the new medicines will bring down your BP. I hope you do get to sit in the sunshine and warmth, in NY it's relatively warm, I'm hoping some of our snow goes away! Take care and take good care of yourself!

Ann at Beadlework. said...

I hope the added medication does the job Grace, it's such a common health issue these days. As long as you have it monitored regularly and also have bloods check too then hopefully it will settle down.

Lynda Ruth Bowers said...

Hope you feel better soon big hugs Lynda Ruth

Rachel said...

Oh no, how scary! I can see why you would be out of sorts. I hope you have a better and more relaxing week.

faith76 said...

Wishing you a better day tomorrow xxx

Jo who can't think of a clever nickname said...

Oh dear, not the best way to spend a day. Mr H could have read to you from the book!

Vickie said...

Dennis is a sweetheart alright. :) I am praying for you dear friend. Sleep well tonight!♥

shirley flavell said...

Oh dear, not good. I do hope your BP comes down and stays down.High BP makes you feel pretty "off" I know. You will have to take it quietly and keep in the cool.Hopefully you will get to your tatting soon. Take care.

butterfly said...

Oh dear gracie , so sorry you had to go to the ER , I hope your BP is down now.
I am on two tabs now .
Enjoy the outside in the warm sending hugs and xxxs

Julie said...

I hope the new med does the trick and you are soon feeling much brighter and with more energy.

Brigitte said...

I hope the new meds will bring your blood pressure down again. And that the bruises are better so that you can craft without pain.